MathSciNet Relay Station
MathSciNet bibliographic data
MR2129480 41A10 (30E10)
Andrievskii, Vladimir Polynomial approximation of analytic functions on a finite number of continua in the complex plane. J. Approx. Theory 133 (2005), no. 2, 238–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement